# SDR DALA2024070506810

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 73,597 hours, 24,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT INOP.   RELAMPED, FOUND FWD MOUNT OF GIRT BAR AT 4L MISALIGNED. REINSTALLED GIRT BAR PER B757 AMM 25-66. OPS CK GOOD. LIGHT OPERATES NORMALLY. (5895922)
